# SDR CA100916009

- Difficulty date: September 15, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Dhav DHC6
- System (JASC): 5100 · Standard Practices/Structures
- Part: Lever
- Part number: C6FS26651
- Condition: Mismarked
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

CUSTOMER REQUIRED C6FS2665-1, RECEIVED FROM MFG (1)EA C6FS3648-1 MISIDENTIFIED AS C6FS2665-1 FROM WO-76093/1.  MFG HAS CONTACTED END USER TO HAVE THE PART RETURNED AND REPLACED.
